# SDR SIMA200222204

- Difficulty date: July 8, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6496
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING SCHEDULED PS CHECK, MAINTENANCE REPORTED ONE BATTERY PACK FOR THE EMERGENCY TO BE INOPERATIVE, ONE SET OF LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
